# SDR CALA9900014

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 4T1110B
- Condition: Intermittent
- Location: Cockpit Ovhd
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTS INTERMITENT FROM COCKPIT SWITCH.  REMOVED AND REPLACED COCKPIT SWITCH PER MM 33-00-00.
